# SDR R61A201505310355

- Difficulty date: May 31, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- Engine: Ge CF348E5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT LT SEAT TRACK BEAM EXTENSION IS CORRODED, FRAME 85-86.  MAINTENANCE R & R ALL SOLID RIVETS INTOP OF BEAM IAW SRM 51-41-01, PERFORMED EWIS PROTECTION, IAW SWPM 20-67-00. RESTORED TOP COAT IAW SRM 175 51-23-04,05,06.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
